Wieslaw Kubis'

List of Publications

Head in Torla


Book cover  
J. K±kol, W. Kubi¶, M. López-Pellicer,
Descriptive Topology in Selected Topics of Functional Analysis
Developments in Mathematics, Vol. 24,
Springer Science+Business Media, New York 2011, 493pp.
ISBN: 978-1-4614-0528-3
DOI: 10.1007/978-1-4614-0529-0


  1. A. Krawczyk, W. Kubi¶, A. Kruckman, A. Panagiotopoulos, Examples of weak amalgamation classes [arXiv:1907.09577]
  2. S. Ghasemi, W. Kubi¶, Universal AF-algebras [arXiv:1903.10392]
  3. W. Kubi¶, S. Shelah, Homogeneous structures with non-universal automorphism groups [arXiv:1811.09650]
  4. W. Kubi¶, Weak Fraisse categories [arXiv:1712.03300]
  5. W. Kubi¶, Categories with norms [arXiv:1705.10189]
  6. A. Krawczyk, W. Kubi¶, Games on finitely generated structures [arXiv:1701.05756]
  7. W. Kubi¶, Compact spaces, lattices, and absoluteness: a survey [arXiv:1402.1589]
  8. W. Kubi¶, K. Pszczoła, Dualities between finitely separated structures [arXiv:1212.3758]
  9. W. Kubi¶, Metric-enriched categories and approximate Fraïssé limits [arXiv:1210.6506]

Papers published or accepted for a publication:

  1. W. Bielas, W. Kubi¶, M. Walczynska, Homogeneous probability measures on the Cantor set, Journal of Mathematical Analysis and Applications 479 (2019) 2076--2089 [arXiv:1812.09565]
  2. W. Kubi¶, F.-V. Kuhlmann, Chain intersection closures, Topology and its Applications 262 (2019) 11--19 [arXiv:1810.05832]
  3. W. Kubi¶, Game-theoretic characterization of the Gurarii space, Archiv der Mathematik 110 (2018) 53--59 [arXiv:1604.06950]
  4. W. Kubi¶, A. Kwiatkowska, The Lelek fan and the Poulsen simplex as Fraissé limits, Rev. R. Acad. Cienc. Exactas Fís. Nat. Ser. A Math. RACSAM 111 (2017) 967--981 [arXiv:1512.09252]
  5. W. Kubi¶, D. Maąulović, Katětov functors, Applied Categorical Structures 25 (2017) 569--602 [arXiv:1412.1850]
  6. J. K±kol, W. Kubi¶, A. Kubzdela, On non-archimedean Gurarii spaces, J. Math. Anal. Appl. 450 (2017) 969--981 [arXiv:1612.02247]
  7. C. Bargetz, J. K±kol, W. Kubi¶, A separable Fréchet space of almost universal disposition, Journal of Functional Analysis 272 (2017) 1876--1891 [arXiv:1603.06361]
  8. M. Doleľal, W. Kubi¶, Perfect independent sets with respect to infinitely many relations, Archive for Mathematical Logic 55 (2016) 847--856 [arXiv:1510.05127]
  9. W. Kubi¶, Banach-Mazur game played in partially ordered sets, Banach Center Publications 108 (2016) 151--160 [arXiv:1505.01094]
  10. T. Banakh, W. Kubi¶, N. Novosad, M. Nowak, F. Strobin, Contractive function systems, their attractors and metrization, Topological Methods in Nonlinear Analysis 46 (2015) 1029--1066 [arXiv:1405.6289]
  11. S. Gabriyelyan, J. K±kol, W. Kubi¶, W. Marciszewski, Networks for the weak topology of Banach and Fréchet spaces, J. Math. Anal. Appl. 432 (2015) 1183--1199 [arXiv:1412.1748]
  12. J. Garbulińska-Węgrzyn, W. Kubi¶, A universal operator on the Gurarii space, Journal of Operator Theory 73 (2015) 143--158 [arXiv:1310.2380]
  13. W. Kubi¶, Injective objects and retracts of Fraïssé limits, Forum Math. 27 (2015) 807--842 [arXiv:1107.4620]
  14. W. Kubi¶, Fraïssé sequences: category-theoretic approach to universal homogeneous structures, Ann. Pure Appl. Logic 165 (2014) 1755--1811 [arXiv:0711.1683]
  15. F. Cabello Sanchez, J. Garbulińska-Węgrzyn, W. Kubi¶, Quasi-Banach spaces of almost universal disposition, Journal of Functional Analysis 267 (2014) 744--771 [arXiv:1309.7649]
  16. T. Banakh, R. Bonnet, W. Kubi¶, Means on scattered compacta, Topological Algebra and Applications 2 (2014) 5--10 [arXiv:1309.2401]
  17. W. Kubi¶, A. Kucharski, S. Turek, Parovičenko spaces with structures, RACSAM (Rev. R. Acad. Cienc. Exactas Fis. Nat. Ser. A Mat.) 108 (2014) 989--1004 [arXiv:1306.0848]
  18. W. Kubi¶, A. Moltó, S. Troyanski, Topological properties of the continuous function spaces on some ordered compacta, Set-Valued Var. Anal. 21 (2013) 649--659 [arXiv:1302.0829]
  19. W. Kubi¶, S. Solecki, A proof of uniqueness of the Gurarii space, Israel J. Math. 195 (2013), no. 1, 449--456 [arXiv:1110.0903]
  20. J. Ferrer, P. Koszmider, W. Kubi¶, Almost disjoint families of countable sets and separable complementation properties, J. Math. Anal. Appl. 401 (2013), no. 2, 939--949 [arXiv:1209.0199]
  21. W. Kubi¶, B. Vejnar, Covering an uncountable square by countably many continuous functions, Proc. Amer. Math. Soc. 140 (2012), no. 12, 4359--4368 [arXiv:0710.1402]
  22. J. Garbulińska, W. Kubi¶, Remarks on Gurarii spaces, Extracta Math. 26(2) (2011/2012) 235--269 [arXiv:1111.5840]
  23. O. Kalenda, W. Kubi¶, Complementation in spaces of continuous functions on compact lines, J. Math. Anal. Appl. 386 (2012) 241--257 [arXiv:1105.4262]
  24. W. Kubi¶, S. Turek, A decomposition theorem for compact groups with application to supercompactness, Cent. European J. Math. 9 (2011) 593--602 [arXiv:1010.3329]
  25. W. Kubi¶, A. Moltó, Finitely fibered Rosenthal compacta and trees, RACSAM (Rev. R. Acad. Cienc. Exactas Fis. Nat. Ser. A Mat.) 105 (2011) 23--37 [arXiv:0910.1360]
  26. O. Kalenda, W. Kubi¶, The structure of Valdivia compact lines, Topology Appl. 157 (2010) 1142--1151 [arXiv:0811.4144]
  27. W. Kubi¶, M. Rubin, Extension theorems and reconstruction theorems for the Urysohn Universal Space, Czechoslovak Math. J. 60 (2010) 1--29 [arXiv:math/0504357]
  28. W. Kubi¶, Banach spaces with projectional skeletons, J. Math. Anal. Appl. 350 (2009) 758--776 [arXiv:0802.1109]
  29. R. Bonnet, L. Faouzi, W. Kubi¶, Free Boolean algebras over unions of two well orderings, Topology Appl. 156 (2009) 1177--1185 [arXiv:0705.1824]
  30. W. Kubi¶, Valdivia compact Abelian groups, RACSAM (Rev. R. Acad. Cienc. Exactas Fis. Nat. Ser. A Mat.) Vol. 102/2 (2008) 193--197 [arXiv:0706.3772]
  31. U. Abraham, R. Bonnet, W. Kubi¶, Free Boolean algebras over well quasi-ordered posets, Algebra Universalis 58, No. 3, (2008) 263--286 [arXiv:math/0702585]
  32. W. Kubi¶, K. Sakai, Hausdorff hyperspaces of Rm and their dense subspaces, J. Math. Soc. Japan Vol. 60, No. 1 (2008) 193--217 [arXiv:0712.0786]
  33. W. Kubi¶, Linearly ordered compacta and Banach spaces with a projectional resolution of the identity, Topology Appl. Vol. 154, No. 3 (2007) 749--757 [arXiv:math/0602628]
  34. M. Burke, W. Kubi¶, S. Todorcevic, Kadec norms on spaces of continuous functions, Serdica Math. J. 32, Nos. 2-3 (2006), 227--258 [arXiv:math/0312013]
  35. W. Kubi¶, Compact spaces generated by retractions, Topology Appl. Vol. 153, No. 18 (2006) 3383--3396 [arXiv:math/0511567]
  36. W. Kubi¶, H. Michalewski, Small Valdivia compact spaces, Topology Appl. Vol. 153, No. 14 (2006) 2560--2573 [arXiv:math/0507062]
  37. W. Kubi¶, O. Okunev, P. Szeptycki, On some classes of Lindelof Sigma-spaces, Topology Appl. Vol. 153, No. 14 (2006) 2574--2590 [arXiv:math/0511606]
  38. W. Kubi¶, V. Uspenskij, A compact group which is not Valdivia compact, Proc. Amer. Math. Soc. 133 (2005), No. 8, 2483--2487 [arXiv:math/0311015]
  39. W. Kubi¶, K. Sakai and M. Yaguchi, Hyperspaces of Separable Banach Spaces with the Wijsman topology, Topology Appl. 148 (2005), no. 1-3, 7--32 [DVI] [PDF]
  40. W. Kubi¶, A. Leiderman, Semi-Eberlein compact spaces, Topology Proc. 28 (2004), No. 2, 603--616 [arXiv:math/0407222]
  41. M. Kojman, W. Kubi¶, S. Shelah, On two problems of Erdős and Hechler: new methods in singular madness, Proc. Amer. Math. Soc. 132 (2004), no. 11, 3357--3365 [arXiv:math/0406441]
  42. U. Abraham, R. Bonnet, W. Kubi¶, M. Rubin, On poset Boolean algebras, Order 20 (2003), no. 3, 265--290 [DVI] [PDF]
  43. C. Costantini, W. Kubi¶, Paths in hyperspaces, Appl. Gen. Topol. 4 (2003), no. 2, 377--390 [DVI] [PDF]
  44. W. Kubi¶, Complete metric absolute neighborhood retracts, Topology Appl. 132 (2003), no. 3, 251--259 [DVI] [PDF]
  45. W. Kubi¶, S. Shelah, Analytic colorings, Ann. Pure Appl. Logic 121 (2003), no. 2-3, 145--161 [arXiv:math/0212026]
  46. W. Kubi¶, Perfect cliques and $G_\delta$ colorings of Polish spaces, Proc. Amer. Math. Soc. 131 (2003), 619--623 [DVI] [PDF]
  47. S. Geschke, M. Kojman, W. Kubi¶, R. Schipperus, Convex decompositions in the plane and continuous pair colorings of the irrationals, Israel J. Math. 131 (2002), 285--317 [DVI] [PDF]
  48. W. Kubi¶, Separation properties of convexity spaces, J. Geom. 74 (2002), no. 1-2, 110--119 [DVI] [PDF]
  49. W. Kubi¶, A sandwich theorem for convexity preserving maps, Tatra Mt. Math. Publ. 24 (2002), part II, 125--131 [DVI] [PDF]
  50. W. Kubi¶, A. Kucharski, Convexity structures in zero-dimensional compact spaces, Math. Pann. vol.12/2 (2001) 177--183 [DVI] [PDF]
  51. W. Kubi¶, A characterization of complete Boolean algebras, Bull. Polish Acad. Sci. Math. 49 (2001) 91--95
  52. W. Kubi¶, Extension theorems in axiomatic theory of convexity, Bull. Polish Acad. Sci. Math. 48 (2000) 89--96
  53. B. Kubi¶, W. Kubi¶, Fréchet type theorem and its applications to multifunctions, Bull. Polish Acad. Sci. Math. 48 (2000) 165--170 [DVI] [PDF]
  54. W. Kubi¶, Extension criterion for continuous convexity preserving maps, Tatra Mt. Math. Publ. 19 (2000) 167--175


Last updated: